Pricing mortality securities with correlated mortality indexes

<?xml version="1.0" encoding="UTF-8" standalone="no"?>
<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance">
<rdf:Description>
<dc:creator>Lin, Yijia</dc:creator>
<dc:creator>Liu, Sheen</dc:creator>
<dc:creator>Yu, Jifeng</dc:creator>
<dc:date>2013-12-02</dc:date>
<dc:description xml:lang="es">Sumario: This article proposes a stochastic model, which captures mortality correlations across countries and common mortality shocks, for analyzing catastrophe mortality contingent claims. To estimate our model, we apply particle filtering, a general technique that has wide applications in non-Gaussian and multivariate jump-diffusion models and models with nonanalytic observation equations. In addition, we illustrate how to price mortality securities with normalized multivariate exponential titling based on the estimated mortality correlations and jump parameters. Our results show the significance of modeling mortality correlations and transient jumps in mortality security pricing.</dc:description>
<dc:identifier>https://documentacion.fundacionmapfre.org/documentacion/publico/es/bib/record.do?id=145874</dc:identifier>
<dc:language>spa</dc:language>
<dc:rights xml:lang="es">In Copyright (InC) - http://rightsstatements.org/vocab/InC/1.0/</dc:rights>
<dc:subject xml:lang="es">Mortalidad</dc:subject>
<dc:subject xml:lang="es">Cálculo actuarial</dc:subject>
<dc:subject xml:lang="es">Matemática del seguro</dc:subject>
<dc:subject xml:lang="es">Tasa del riesgo</dc:subject>
<dc:subject xml:lang="es">Modelos actuariales</dc:subject>
<dc:subject xml:lang="es">Tarificación</dc:subject>
<dc:type xml:lang="es">Artículos y capítulos</dc:type>
<dc:title xml:lang="es">Pricing mortality securities with correlated mortality indexes</dc:title>
<dc:relation xml:lang="es">En: The Journal of risk and insurance. - Nueva York : The American Risk and Insurance Association, 1964- = ISSN 0022-4367. - 02/12/2013 Volumen 80 Número 4 - diciembre 2013 , p. 921-948</dc:relation>
</rdf:Description>
</rdf:RDF>